Lancaster EPrints

Long-range correlations in the wave functions of chaotic systems

Falko, Vladimir and Efetov, K. B. (1996) Long-range correlations in the wave functions of chaotic systems. Physical Review Letters, 77 (5). pp. 912-915. ISSN 1079-7114

PDF (PhysRevLett.77.912) - Published Version
Download (168Kb) | Preview


    We study correlations of the amplitudes of wave functions of a chaotic system at large distances. For this purpose, a joint distribution function of the amplitudes at two distant points in a sample is calculated analytically using the supersymmetry technique. The result shows that although in the limit of the orthogonal and unitary symmetry classes the correlations vanish, they are finite through the entire crossover regime and may be reduced only by localization effects.

    Item Type: Article
    Journal or Publication Title: Physical Review Letters
    Additional Information: © 1996 The American Physical Society
    Subjects: Q Science > QC Physics
    Departments: Faculty of Science and Technology > Physics
    ID Code: 57073
    Deposited By: ep_importer_pure
    Deposited On: 05 Sep 2012 17:37
    Refereed?: Yes
    Published?: Published
    Last Modified: 03 Nov 2015 16:20
    Identification Number:

    Actions (login required)

    View Item